MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4000
Medical Device Problem Codes Peeled/Delaminated (1454); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Tw (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview hemopro 2 silicone from both jaws was found to be bare.She only found the silicone from one jaw so the silicone from the other could still be in the patient¿s leg.She said that she had been pulling the cautery out a few times to clean the jaws from char with a lap sponge.After approximately 3 times, she noticed it was bare of silicone coating.Also, she feels that the jaws weren¿t cutting which led to some bleeding (350ml in drain).The leg was wrapped as well.Finished the case using new kit.No patient harm.Pt is stable and improving.Leg drain was removed yesterday pod 2 after draining 80cc postop.No transfusions but h&h is down to 7.2/21.7 postop.Evh is looking fine.Silicone from one jaw was found between the legs on the drape.They just looked at the affected device and it still has the silicone coating on the second jaw so only one jaw had peeling of the silicone.All silicone is accounted for and none was left in the patient.
 
Additional Manufacturer Narrative
Trackwise# (b)(4).Corrected section: b1 - adverse event/product problem and b2 - outcome attributed to ae.The device was returned to the factory for evaluation on (b)(6) 2025.An investigation was conducted on (b)(6) 2025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact heater wire.The clear silicone insulation on the hot jaw was observed to be intact.There was no silicone insulation on the entire cold jaw, exposing the entire length of the cold jaw.No other visual defects were observed.The detached cold jaw silicone insulation was not returned for evaluation.An electrical evaluation was conducted.A pre-cautery test was performed per the direction for use (dfu) with a reference cable, adapter, and reference power supply vh-3010 at level 3.0.The device passed the pre-cautery test; it produced visible steam and heat during ten (10) 3-second activations and shut off when the toggle was released.To evaluate the safety shut down system, a polyfuse activation test was performed 5 times over 10 minutes.The device shut off after the period of sustained activation and reactivated after 10-second cooling period with no incident each time.An activation and transection capability test was performed over four (4) repetitions using "max life test method stm2048073.An activation and transection capability test was performed over four (4) repetitions using "max life test method stm2048073.The device only was transect tissue four (4) times.No additional testing was conducted due to the peeled jaw.Based on the returned condition of the device as well as the evaluation results, the reported failure "peeled; delaminated; jaw" was confirmed however, the reported failure "failure to cut" was not confirmed.The lot # 3000462060 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW HEMOPRO 2
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21950114
Report Number2242352-2025-0000517
Device Sequence Number8720453
Product Code GEI
UDI-Device Identifier00607567700307
UDI-Public(01)00607567700307(10)3000462060(17)270312
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4000
Device Catalogue NumberVH-4000
Device Lot Number3000462060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown